# SDR ASOA2013111509406

- Difficulty date: October 23, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRONT FRAME AFT HUB ATTACH FLANGE CRACKED AT BOLT HOLE ABOVE AGB MOUNT AT 9 O'CLOCK POSITION OF ENGINE.   C/W ECTC CF34-3 ENG CHANGE.  RECEIVED ALL APPLICABLE PARTS CERTIFICATION PAPERWORK PERTAINING TO LT ENG REPLACEMENT FROM STORES DEPT.
